JournalsprimsVol. 9, No. 3pp. 675–682

On the Growth of Solutions of Nonlinear Diffusion Equation <i>u<sub>t</sub></i> = Δ<i>u</i> + <i>F</i>(<i>u</i>)

  • Kyûya Masuda

    University of Tokyo, Japan
On the Growth of Solutions of Nonlinear Diffusion Equation <i>u<sub>t</sub></i> = Δ<i>u</i> + <i>F</i>(<i>u</i>) cover
Download PDF

Cite this article

Kyûya Masuda, On the Growth of Solutions of Nonlinear Diffusion Equation <i>u<sub>t</sub></i> = Δ<i>u</i> + <i>F</i>(<i>u</i>). Publ. Res. Inst. Math. Sci. 9 (1973), no. 3, pp. 675–682

DOI 10.2977/PRIMS/1195192448